# SDR GTIA021200

- Difficulty date: August 22, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN FS 1174 STRINGER 3L, LONGERON CRACKED.  REMOVED DAMAGED SECTION OF LONGERON.  LOCATED AND DRILLED NEW LONGERON AND TWO SPLICES.  INSTALLED NEW LONGERON.  (M)
